Thanks Emma - the night sweats are a pain as they wake you up so get disrupted sleep most nights but I know that's the same for most women going through the menopause. But there again I know some people who've not even had those! So fingers crossed you'll be fine. X
Hi Emma - I've had 8 Zoladex injections so far & am also on Anastrozole & apart from the hot flushes & night sweats I haven't had any other problems so far so I guess it just depends on the person & not everyone will get awful side affects. Wishing you all the best x
I've just started having the zoladex injections( about 6 weeks in) in combination with another drug. The injections are an im plant that go into your stomach and are painless. I don't think that I've had any side effects from it, although early days. Also difficult to tell when in combination with radiotherapy as well! I certainly haven't had any joint or muscular pain yet.
The positive side.......keeps those cancer cells at bay?!